# SDR DXTA2024052011817

- Difficulty date: May 19, 2024
- Submitted: May 20, 2024
- Operation: Air carrier
- Aircraft: N417QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500444
- Aircraft time: 6,152 hours, 4,883 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Rod
- Part number: UNKNOWN
- Condition: Detached
- Location: Main Door
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT MAIN CABIN DOOR TELESCOPING ROD IS SEPARATING FROM THE MAIN CABIN DOOR. COMPLIED WITH REPAIR OF THE MED AND INSTALLED A NEW TELESCOPING ROD FITTING PN 500-09754-011.
